# SDR AALA202509308417

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 27,676 hours, 11,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR EMERGENCY LIGHT BEHIND R2 DOOR INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY, OPERATIONAL SYSTEM CHECK GOOD. PER AMM 33-51-06.
